Volume 4, Number 4, 2019


This special issue on Control Theory and PDE
Dedicated to Professor Irena Lasiecka on the occasion of her anniversary: Part I

Preface: V. Barbu, B. S. Mordukhovich, S. Reich, A. J. Zaslavski

M. Astudillo, M. M. Cavalcanti, V. N. Domingos Cavalcanti and V. H. Gonzalez Martinez
Boundary control for a generalized wave equation - revisiting Russell's method of control

Animikh Biswas and Thomas I. Seidman
Periodic longitudinal motions of a viscoelastic rod

Jerry L. Bona, Hongqiu Chen and Colette Guillopé
Further theory for a higher-order water wave model

Gabriele Bonanno, Giuseppina D'Aguì and Patrick Winkert
A two critical points theorem for non-differentiable functions and applications to highly discontinuous PDE's

Yining Cao, Chuck Jia and Roger Temam
Time discretization of a quasi-variational inequality related to the humid atmosphere

Michel C. Delfour and André Garon
Transfinite interpolations for free and moving boundary problems

Genni Fragnelli
Controllability for a population equation with interior degenerac

S. M. Giustii, Z. Mróz, A. A. Novotny and J. Sokołowski
Topology design of thermomechanical actuators combined with heat source optimization

Martin Gugat
A turnpike result for convex hyperbolic optimal boundary control problems

Yokohama Publishers

yokohama publishers